Volume 48, Issue 2, 1986

ISSN: 0029-599X (Print) 0945-3245 (Online)

In this issue (5 articles)

  1. No Access

    Numerical Approximation of Transverse Shearing Stress in Bent Plates

    Finite dimensional approximation of bifurcation problems in presence of symmetries

    G. Raugel Pages 137-198
  2. No Access

    Numerical Approximation of Transverse Shearing Stress in Bent Plates

    Some generalizations of the Euler-Knopp transformation

    Bruno Gabutti, J. N. Lyness Pages 199-220
  3. No Access

    Numerical Approximation of Transverse Shearing Stress in Bent Plates

    Stability and accuracy for implicit semidiscretizations of hyperbolic problems

    Klaus-Günther Strack Pages 221-237